MAUDE Adverse Event Report: COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 716200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scar Tissue (2060); No Code Available (3191)
Date of Event 07/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information regarding the event and initial reporter was requested.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported that the nutriport was inserted on (b)(6) 2018 and removed (b)(6) 2018.When the second device was removed, the patient did not inform his parents.This caused the stoma to close up as a result of the withdrawal of the device.
 
Additional Manufacturer Narrative
The device history record file was reviewed indicating that product was released meeting all quality standard requirements.A sample was received.Visual and functional inspection was performed and a pinhole was found on the tip of the balloon.The reported issue was confirmed.A root cause could not be determined.As a result the cure time for the glue was increased and burst testing was initiated and incoming and final inspection.The investigation will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 1113 cuidad
tijuana,na 22444
MX  22444
MDR Report Key7739587
Report Number9612030-2018-00138
Device Sequence Number11042301
Product Code KNT
UDI-Device Identifier10884521011007
UDI-Public10884521011007
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2018
Device Model Number716200
Device Catalogue Number716200
Device Lot Number332983164X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer07/05/2018
08/08/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date09/24/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;